# SDR QMLA2013041213050

- Difficulty date: April 12, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N508AM
- Make and model: Snias AS350B3
- Aircraft serial: 4682
- Aircraft time: 1,575 hours, 5,818 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Part time: 1,575 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LOWER EDGE OF RT CARGO DOOR.  CRACK IS VERTICAL, 1.2" IN LENGTH. CRACK DOES NOT APPEAR TO BE PROPAGATING.
